# SDR DHL99708007

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILITY STRAP REPAIR AT BS 380 BL 0 DID NOT CONFORM TO SRM.  REPLACED SECTION OF STRAP PER SRM 53-10-8, 3 X 63.
